# SDR USAA2013011400024

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 51,556 hours, 19,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Harness
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L WILL NOT ARM.  RESECURED 1L DOOR SLIDE SAFETY HARNESS - DOOR CLOSED AND ARMED NORMALLY.
